# SDR C2XA11IA145

- Difficulty date: July 4, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 29,211 hours, 21,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2818, THE CREW REPORTED A STRONG ELECTRICAL ODOR IN THE COCKPIT AND FORWARD CABIN AFTER LANDING.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, GROUND RAN THE ENGINES, PACKS, AND APU ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
